# SDR CAL960018

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578PE
- Make and model: Boeing 727243
- Aircraft serial: 21661
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 600
- Part time: 42,453 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN FORWARD CARGO FRAME AT STA 600 AND CENTER FLOOR STRUCTURE.  THE CRACKED SECTION OF FRAME WAS CUT OUT IAW SRM 51-40-3.  A REPAIR ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-10-2 AND SRM 51-30-2.  (X)
